# SDR 07FDEA01256

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR DAMAGE FOUND ON DOOR HINGE FWD HINGE LOBE AND AFT HINGE LOBE OVALIZED AND OUT OF LIMIT (DIA. 0.355").  REPAIRED WITH BUSHING IAW SRM 52-10-00 FIG 8 VOL 1 AND CMM 52-31-03.
